Facebook Pixel
EmpowHER Guest

Bleeding after period

By Anonymous December 10, 2014 - 8:15am
Rate This

Hi everyone. so I had my period Thanksgiving week and just yesterday I noticed brown/bloody discharge and I peed a little blood out. Then I woke up this morning with cramps as if I was going to start my period then I went to use the bathroom and I peed out blood again. What could this mean? You all should know I am on birth control. I have the one that's implanted in my arm. Thank you!

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for seeking our help.

Implanon and Nexplanon are two birth control implants. The implant is a matchstick-sized rod that is inserted in the arm to prevent pregnancy.

Irregular bleeding is the most common side effect, especially in the first 6–12 months of use. Some women have increased spotting and light bleeding between periods.

Anonymous, consult your gynecologist who inserted the implant and report that you are having cramps and vaginal bleeding.


December 10, 2014 - 9:57am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!